Advertisement

Commentarii Mathematici Helvetici

, Volume 39, Issue 1, pp 65–76 | Cite as

Six theorems about injective metric spaces

  • J. R. Isbell
Article

Keywords

Simplicial Complex Extremal Function Solid Sphere Finite Complex Injective Envelope 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. Aronszajn andP. Panitchpakdi:Extension of uniformly continuous transformations and hyperconvex metric spaces. Pacific J. Math. 6 (1956), 405–439.MathSciNetGoogle Scholar
  2. [2]
    K. Borsuk andJ. Jaworowski:On labil and stabil points. Fund. Math. 39 (1952), 159–175.MathSciNetGoogle Scholar
  3. [3]
    T. Ganea:Homotopically stable points. Com. Acad. R. P. Romîne 9 (1959), 1113–1116.MATHMathSciNetGoogle Scholar
  4. [4]
    H. Hopf andE. Pannwitz:Über stetige Deformationen von Komplexen in sich. Math. Ann. 108 (1933), 433–465.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    J. H. C. Whitehead:Simplicial spaces, nuclei, and m-groups. Proc. London Math. Soc. (2) 45 (1939), 243–327.MATHMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag 1965

Authors and Affiliations

  • J. R. Isbell
    • 1
  1. 1.University of WashingtonSeattle

Personalised recommendations